# SDR C2XA10IA240

- Difficulty date: August 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 24,719 hours, 24,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 78182
- Condition: Discharged
- Location: Cabin
- Part time: 20,134 hours, 12,546 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2935, DURING POST-FLIGHT INSPECTION THE CREW REPORTED SOME EXIT ROW FLOOR LIGHTING TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER THREE EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
